Filtering and smoothing via estimating functions

Naik-Nimbalkar, U. V., Rajarshi, M. B. . Journal of the American Statistical Association 1995. 90 :301-306

Locate this article in:

Bibtex

@article{CIS-126131,
  Author = {Naik-Nimbalkar, U. V. and Rajarshi, M. B.},
  Title = {Filtering and smoothing via estimating functions},
  Journal = {Journal of the American Statistical Association},
  Volume = {90},
  Year = {1995},
  Pages = {301--306},
  Keywords = {State space, Nonlinear time series}
}

Similar articles